# SDR JJBA20240819013

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,348 hours, 31,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01246
- Condition: Inoperative
- Location: Zone 200
- Part time: 37 hours, 36 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT AND FA OVERHEAD LIGHT INOPERATIVE. REMOVED AND REPLACED BULB. OPS CHECK FAIL. FOUND QUICK DICONNECT SP 7425 BROKEN. REPAIRED QUICK DISCONNECT. OPS CHECK FAIL. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY #1. OVERHEAD LIGHT OPS CHECK SAT, MCD LIGHT OPS CHECK FAIL. REMOVED AND REPLACED HOUSING. OPS CHECK FAIL. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY 1 CRADLE. OPS CHECK SAT. ALL LIGHTS WORK.
